# SDR SIMA2018060420003

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 34,283 hours, 29,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A,  AND 33-50-10-000-801-A. OPS CHECKED GOOD.
